It is currently Fri Aug 22, 2014 2:49 am

All times are UTC - 8 hours [ DST ]




Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Fri Oct 09, 2009 10:59 am 
Offline

Joined: Wed Sep 23, 2009 8:58 am
Posts: 6
Hi friends, do you have this experience? i am very upset now. I want to cry. After getting braces for 3 weeks, i found that my teeth turned to grey colour a little bit. I am worrying about it. Anything idea? anything wrong?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Oct 09, 2009 12:18 pm 
Offline

Joined: Mon Aug 30, 2004 8:10 am
Posts: 2790
Location: Cleveland,OH
I doubt the teeth themselves turned gray. Probably staining of the o-rings if clear ones used) or plaque around the brackets requiring more brushing.

_________________
Developer of:
The Powerprox Six Month Braces(R) Technique
http://sixmonthbraces.com/

Powerprox Six Month Braces(R)on ABC News


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 10, 2009 3:58 pm 
Offline

Joined: Sat Aug 15, 2009 8:02 am
Posts: 169
Invest in a good quality electric toothbrush, and rub the grey spots with the tip of a toothpick to clear it up.

It's no big deal.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 10, 2009 5:23 pm 
Offline
User avatar

Joined: Thu Dec 04, 2008 11:22 pm
Posts: 282
Location: Canada
One of my molars did that, I got the molar bands off the other day (braces come off this week :D ). It could be staining, or it could be an issue of nerve death. Talk to your ortho ASAP!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 10, 2009 8:14 pm 
Offline

Joined: Tue May 20, 2008 2:33 pm
Posts: 876
Location: Calgary, Alberta (Canada)
It could just be that your teeth look dingier because of the braces. I find that myself. I like to brush with baking soda once in a while to remove stains and make my teeth look whiter.

_________________
Image
Image

Image


Top
 Profile  
 
 Post subject:
PostPosted: Mon Oct 12, 2009 11:58 pm 
Offline

Joined: Wed Sep 23, 2009 8:58 am
Posts: 6
Hi everyone,

I think i have found the reason of my tooth discoloration. I have antibiotics called Augmentin on 26Sept for my flu. Meanwhile, i noticed my teeth turned gray about 1 week ago. That should be around 5-Oct.

From a US medication journal, i found some similar reporting of tooth discoloration by Augmentin. I am surprised, worrying and angry about this. My anger is the doctor didn't warning me. This discoloration associated with this drug is caused by formation of deposits on the tooth surface but does not impair the internal dental structure. From the case quoted from the journal, 3 patients listed below, no treatment was provided...but Discoloration persisted for several months !!
But i am not sure my grayness will disappear or not. They said brushing can help. But i am still worry about this :(


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 8 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group